# SDR SWAA2022031066849

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 141A83151
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD LOCATED BS. 312 TO BS. 344 RBL. 59 AND WL. 208.1 AT PASSENGER CABIN 2022-55684 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] REPLACED INNER CHORD LOC. BS312 TO BS344 RBL59 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DWG#141A8310 SHEET 25 REV. SEE INDIVIDUAL SIGN OF BELOW.;[03] CORRECTED STEP 2: REPLACED INNER CHORD LOC. BS259.50 TO BS360 RBL59 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DWG#141A8310 SHEET 25 REV. SEE INDIVIDUAL SIGN OF BELOW.;[04] REPLACED INNER CHORD LOC. BS259.50 TO BS360 RBL59 AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9; AND DWG#141A8310 SHEET 25 REV. SEE INDIVIDUAL SIGN OF BELOW. RII
